Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Blaschke products generate $H^\infty$


Author: Donald E. Marshall
Journal: Bull. Amer. Math. Soc. 82 (1976), 494-496
MSC (1970): Primary 30A76, 30A78, 30A82; Secondary 46J10, 46J15
DOI: https://doi.org/10.1090/S0002-9904-1976-14071-2
MathSciNet review: 0402054
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Bernard, J. B. Garnett, and D. E. Marshall, Algebras generated by inner functions, J. Functional Analysis (to appear). MR 442691
  • 2. F. T. Birtel, ed., Function algebras, Scott, Foresman, Glenview, Ill., 1966. MR 198277
  • 3. C. Carathéodory, Theory of functions of a complex variable, Vol. II, Chelsea, New York, 1960.
  • 4. R. G. Douglas and W. Rudin, Approximation by inner functions, Pacific J. Math. 31 (1969), 313-320. MR 40 #7814. MR 254606
  • 5. R. G. Douglas, H. S. Shapiro, and A. L. Shields, Cyclic vectors and invariant subspaces for the backward shift operator, Ann. Inst. Fourier (Grenoble) 20 (1970), Fasc. 1, 37-76. MR 42 #5088. MR 270196
  • 6. S. Fisher, The convex hull of the finite Blaschke products, Bull. Amer. Math. Soc. 74 (1968), 1128-1129. MR 38 #2316. MR 233995
  • 7. S. Fisher, Another theorem on convex combinations of unimodular functions, Bull. Amer. Math. Soc. 75 (1969), 1037-1039. MR 39 #5811. MR 244497
  • 8. S. Fisher, Approximation by unimodular functions, Canad. J. Math. 23 (1971), 257-269. MR 43 #888. MR 275131
  • 9. O. Frostman, Potential d'équilibre et capacité des ensembles avec quelques applications à la théorie des fonctions, Medd. Lunds Univ. Mat. Sem. 3 (1935), 1-118.
  • 10. R. Nevanlinna, Über beschränkte analytische Funktionen, Ann. Acad. Sci. Fenn. Ser. A 32 (1929), No. 7.
  • 11. R. R. Phelps, Extreme points in function algebras, Duke Math. J. 32 (1965), 267-277. MR 31 #3890. MR 179644
  • 12. W. Rudin, Convex combinations of unimodular functions, Bull. Amer. Math. Soc. 75 (1969), 795-797. MR 39 #3239. MR 241902
  • 13. R. Sine, On a paper of Phelps, Proc. Amer. Math. Soc. 18 (1967), 484-486. MR 35 #2152. MR 211270

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A76, 30A78, 30A82, 46J10, 46J15

Retrieve articles in all journals with MSC (1970): 30A76, 30A78, 30A82, 46J10, 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14071-2

American Mathematical Society